Mar 14, 2011
I have the following symptoms, which are episodic and last for only a few minutes and then lead to fatigue. Vague, dreamlike memories, followed by faintness, dizziness, sometimes flushing, sometimes cold sweats. I have a TCell Count of 500 and am taking atazanivir, truvada, and norvir. These episodes happen once or twice a week and have been going on for six weeks. I am a 59 year old male positive for 20 years.
Response from Dr. Henry
Those symptoms would rarely be causes directly by your HIV meds or an AIDS related condition with a CD4 count of 500. Seizures, stress, side effects or interaction with other meds, hormone problems and many non-HIV condition could contribute to those symptoms so a good medical/neurologic evaluation is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Catching HIV From Sex With A Prostitute
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Floaters After Mutual Masturbation Worried I Have HIV
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Sore Testicles After Giving Handjob Worried I Have HIV
- Swollen Lymph Glands After Needle Stick Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.